Zeitschrift für Analysis und ihre Anwendungen
Full-Text PDF (2193 KB) | Metadata | Table of Contents | ZAA summary
Published online: 2002-12-31
On the Problem of Periodic Evolution Inclusions of the Subdifferential TypeR. Bader and Nikolaos S. Papageorgiou (1) Technische Universität München, München Garching, Germany
(2) National Technical University of Athens, Greece
We examine nonlinear periodic evolution inclusions of the subdifferential type and prove two existence theorems: one for the "non-convex, lower semicontinuous" problem and the other for the "convex, $h$-upper semicontinuous" problem. Our method of proof is based on the theory of nonlinear operators of monotone type and on multi-valued analysis. We also present three examples from partial and ordinary differential inclusions, illustrating the applicability of our work.
Keywords: Convex subdifferential, maximal monotone operators, pseudomonotone operators, operators of type $(8)_+$, resolvent, Yosida approximation, variational inequalities
Bader R., Papageorgiou Nikolaos: On the Problem of Periodic Evolution Inclusions of the Subdifferential Type. Z. Anal. Anwend. 21 (2002), 963-984. doi: 10.4171/ZAA/1120